# SDR DLM88960915

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 5910130285
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE P-DOME LOWER WEB AT STA 1338 WAS DAMAGED DURING A TAIL STRIKE INCIDENT.  THE DAMAGE IN THE LOWER WEB WAS SPLICED PER DL ERA 273378-14.
